advertisement
Question
Posted by: Daisy | 2011/01/11

Cilift

Hi there

I have now been on 20mg cilift for almost a month because I get anxiety attacts. I need to go back for my prescription in a weeks time but would like to find out the following:
In the beginning cilift made me really anxious but that has now luckily passed, sometimes I am still a little bit anxious but it''s not that bad.
What I would like to know is it normal to feel drowsy all the time and sometimes off balance and if you are in a bubble. Sometimes I struggle to focus properly, so I decided to start drinking it before I go to bed. It''s better but I still feel drowsy, off balance and struggling to focus, feeling tired most of the time. Should I speak to my doctor to get another type of pill prescribed or can I maybe reduce it to 10mg at night and see if that makes me feel better? I just want to feel normal again but now I feel like a zombi most of the time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Obviously this is something you need to discuss in detail with your doc before deciding on a repeat prescription. The cur-off or spaced out feling is one many folks describe - these side-effects sound a bit excessive after around a month ( all side-effects tend to reduce in these early weeks ) it does sount as though this particular drug is suiting your particular chemistry, and maybe another would do better.
Of course CBT-style counselling is also very effective, and without such side-effects !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: daisy | 2011/01/11

Thank you for your response. What is CBT counselling and where can I go for it?

Reply to daisy
Posted by: cybershrink | 2011/01/11

Obviously this is something you need to discuss in detail with your doc before deciding on a repeat prescription. The cur-off or spaced out feling is one many folks describe - these side-effects sound a bit excessive after around a month ( all side-effects tend to reduce in these early weeks ) it does sount as though this particular drug is suiting your particular chemistry, and maybe another would do better.
Of course CBT-style counselling is also very effective, and without such side-effects !

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement